Results 1 to 3 of 3
Getting off meds due to stomach problems
  1. #1
    journey8000 is offline New Member
    Join Date
    Oct 2013
    Posts
    1

    Unhappy Getting off meds due to stomach problems

    Hi I was injured in rearend collision 98: then Broke my toe and got nerve Damage in the last yr- my stomach has been killing me even to the point of Infection.I'm on 45mg of morphine/10/500 lortabs I've been complaining but shes not listening last visit i said i want off she was Shock she says ok i will lower your dose until you get off not caring what i have to go through almost like she was mad that i was going off she just gives out scripts the reg pain Doc off until next week is that what they do am i on my own to suffer?

  2. #2
    151Kat is offline New Member
    Join Date
    Nov 2013
    Posts
    6

    Default

    MY CASE IS A SHORTER TIME PERIOD OF THE MEDICATION BUT I CAN RELATE TO STOMACH ISSUES! I was in a car accident in 2010 that had caused back and neck trauma. I started taking 30mg Morphine XR, 9 month's ago. The medicine had made my stomach hurt so bad that I could not eat anything because my digestion and thyroid was so depressed. This caused more bloating and pressure on my lower back. I was tired of feeling this way.It was creating more pain on my body. I decided in the summer 2013 to try the tapper method. I got threw the tapper just to come to a really bad end point. Than I started back on the morphine. my stomach went back to bad. A month ago October I was so tired of having this drug control me. I just went cold turkey with the help of valium and low dose percocet that I had.

    The first 5 days was BAD every withdrawal symptom times 100! I made it threw though.
    Fast forward to 30 day's no morphine just Valium and perc. Now the last week I started feeling horrible with fatigue, insomnia, irritable etc. after 4 day's feeling like this I was getting worse muscle spasms, insomnia, irritable, headaches, everything times 1,000. This had lasted a HARD intense 3 day's of post acute withdrawal HELL!!! My body was trying to get back to making dopamine by itself.....I wanted to surrender so bad to the morphine. I did not!! And now I am out of post acute syndrome. I hope it never comes back but if it does it wont be as bad as this post acute withdrawal and I will get threw it without relapsing, like I just did.

    If you do decide to get off the morphine like this get valium and stick with the lortabs to help this process. YOU HAVE TO KEEP POSITIVE THOUGHTS AND TELL YOURSELF IT WILL PASS! IT IS TEMPORARY. Or else you will fall back on the morphine! I had a pain MD that was mad at me as well, but we have to live in our bodies not them!

    I feel clarity, real, like myself again, and the weirdest thing is the pain has turned into WHAT PAIN? Only pain I feel now is when the post acute withdrawal comes....that's only been once.

    Hope you make it threw this and you mentally, emotionally, and physically can do what is best for you. You are not alone.
    Last edited by Anonymous; 11-17-2013 at 02:24 PM.

  3. #3
    151Kat is offline New Member
    Join Date
    Nov 2013
    Posts
    6

    Thumbs up

    Also I forgot to do all self care if you have nobody. Stay away from anything negative including people!!!My family did not even want to deal with me and I am happy for them staying away!! I had nobody but a friend from afar. And in withdrawal take multi vit, b's, tons of water, potassium, eat healthy, and LOT'S OF SELF CARE!
    Last edited by Anonymous; 11-17-2013 at 02:36 PM.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22